# SDR AALA202002039007

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,089 hours, 24,668 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: MOD5729
- Part serial: 4208
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L WING BODY OVERHEAT LIGHT CAME ON DURING CLIMBOUT. LIGHT WAS ON FOR APPROX 14 MINS. RETURNED TO SJO, EMERGENCY LANDING. DURING T/S, FOUND DISPLAY TEST BUTTON STUCK IN OPEN PISITION, REMOVED AND REPLACED COMPARTMENT OVERHEAT DETECTION CONTROL UNIT IAW AMM 26-18-01.
